# SDR 9502819953

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Venting
- Location: Rt Main Tank
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL BEGAN VENTING FROM THE RIGHT MAIN TANK EN ROUTE MSP-HPN.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  PERFORMED BACKFLUSH PROCEDURE PER MM 28-20-0.  AIRCRAFT RETURNED TO SERVICE.
